# SDR UPS08151912

- Difficulty date: March 22, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N128UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0812
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Jackscrew
- Condition: Unserviceable
- Location: L/E Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A CREW RECEIVED A FLAP/SLAT DISAGREE MESSAGE.  CREW DECLARED AN EMERGENCY AND COMPLETED A SECOND APPROACH AND LANDED WITHOUT FURTHER INCIDENT.  INSPECTED AND FOUND NR 6 SLAT JACKSCREW RIGHT WING LOCKOUT INDICATOR IN LOCKOUT.  REPLACED JACKSCREW WITH SERVICEABLE UNIT IAW AMM, OPS CHECK GOOD ON GROUND.
